Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Protonix is unavailable, gets sick with alternatives. Suggestions?

My husband can only take this particular generic of protonix40mg. any other he gets sick, has these episodes that last 8 - 12 hrs. I have searched 26 pharmacies in my area, say its discontinued.Please can u tell me where I can find Pantaprozole DR 40mg., NDC: 0000-0434-02. Im trying not to have to afford the name brand if I can help it......but I will..... 0000 zip code Louisiana
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Since you have posted this query in the alternative medicine category I am answering .
I am a Homoeopath and so the drug which you have asked for do not come under my speciality. Protonix soium 40 mg or Pantoprazole (not pantaprozole) 40 mg. as I have understood, is a slow releasing antacid, of the conventional medicine used for relieving heart burn, by inhibiting the release of Hydrochloric acid in the gastric juice.
Hope you will not get offended if I share some different thoughts with you.
You are under the strong conviction that your husband has to take a chemical drug like protonix for the rest of his life. You are not even prepared to change the brand name of it. I feel empathy for you because you and your husband are made to believe that there is only one method in this world to relieve the acidity of your husband . That is to take antacid for the rest of his life.
The word itself tells you that it is anti acid. You have not asked to yourselves why your husband is having more acid in his stomach.
First of all understand that your husband has got a genetic tendency to produce excess of acid in his stomach. Or to be short he has a constitutional problem of hyper acidity. You have not mentioned a word about HIM, his MIND, his LIFE SITUATIONS, his mental and physical reactions to them because no body has given the idea that these are the reasons for his hyper acidity and he can be cured by an alternative genetic constitutional treatment which is curative and holistic. Let me say that he can be cured without any more taking any antacid, with the rightly chosen homoeopathic constitutional remedy. Once HE is cured, you need not search 26 pharmacies in Louisiana to get a suppressive chemical drug which is harmful to the vital organs of his body. It is having very harmful bad effects and that is why its production is discontinued as in the case of any other chemical drug of conventional medicine. First it gets approval somehow and once a large number of people die under its side effects its production gets discontinued to make it in another combination by the pharmaceuticals again to continue the same process.
You may sit relaxed and think over what I have written and if you think that your husband can have Homoeopathic treatment, get back to me through the premium follow up question facility of Healthcare magic.
With Best Wishes,
Dr C. J. Varghese
Homoeopath
drcjvarghese@gmail.com.
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor